# SDR ZZDA5311497

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 312.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STR 19R AT BS 312.3 LOWER ROW OF FASTENERS OF SKIN LAP SHOW CRACK INDICATIONS.  FABRICATED FILLER AND DOUBLER FROM 2024 T3 .080 INCH, 2 INCHES B6 8.4 INCHES BY 8.2 INCHES IAW B737 SRM 53-30-3.  INSTALLED IAW B737 SRM 53-30-3 AND SRM 51-30-2.  (X)
